# SDR ABXA010429

- Difficulty date: July 25, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 39123471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT F.S. 408, LONGERON 29 RIGHT, UPPER SURFACE, JUST INBOARD OF DOOR CUT OUT WEB. REMOVED DAMAGED FRAME SECTION. SPLICED SECTION IAW DC-9 SRM 53-03, FIGURE 2A. SPLICES D05904-3-7S-11 FROM DRAWING K05906.
